# SDR UIEA2014112800616

- Difficulty date: November 28, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,685 hours, 37,529 cycles
- Engine: Ge CF680A
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Monitor
- Part number: 285T003914
- Part serial: 000334
- Condition: Malfunctioned
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MSG EEC MONITOR.  R & R EEC MONITOR IAW AMM 77-35-01.
